RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kabluchko, Zakhar Al'bertovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:939
Abstract pages:854
Full texts:118
References:89
E-mail:

http://www.mathnet.ru/eng/person78090
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Z. Kabluchko, M. A. Lifshits, “Adaptive energy-saving approximation for stationary processes”, Izv. RAN. Ser. Mat., 83:5 (2019),  27–52  mathnet  elib; Izv. Math., 83:5 (2019), 932–956  isi  scopus
2018
2. Z. Kabluchko, D. Zaporozhets, “Angles of the Gaussian simplex”, Zap. Nauchn. Sem. POMI, 476 (2018),  79–91  mathnet
3. F. Götze, A. Gusakova, Z. Kabluchko, D. Zaporozhets, “Distribution of complex algebraic numbers on the unit circle”, Zap. Nauchn. Sem. POMI, 474 (2018),  90–107  mathnet
2016
4. Zakhar Kabluchko, Alexander Marynych, “Renewal shot noise processes in the case of slowly varying tails”, Theory Stoch. Process., 21(37):2 (2016),  14–21  mathnet  mathscinet  zmath
2015
5. Z. Kabluchko, A. E. Litvak, D. Zaporozhets, “Mean width of regular polytopes and expected maxima of correlated Gaussian variables”, Zap. Nauchn. Sem. POMI, 442 (2015),  75–96  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:5 (2017), 770–787
2012
6. D. N. Zaporozhets, Z. Kabluchko, “Random determinants, mixed volumes of ellipsoids, and zeros of Gaussian random fields”, Zap. Nauchn. Sem. POMI, 408 (2012),  187–196  mathnet  mathscinet; J. Math. Sci. (N. Y.), 199:2 (2014), 168–173  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020